×

On asymptotic stability in energy space of ground states of NLS in 1D. (English) Zbl 1185.35251

The author proves smoothing estimates for dispersive solutions of the linearization at a ground state of a NLS in 1D. A result on asymptotic stability of ground states of NLS in 1D is also obtained.

MSC:

35Q55 NLS equations (nonlinear Schrödinger equations)
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI arXiv Numdam

References:

[1] Buslaev, V.S.; Perelman, G.S., Scattering for the nonlinear Schrödinger equation: states close to a soliton, Saint |St. Petersburg math. J., 4, 1111-1142, (1993)
[2] Buslaev, V.S.; Perelman, G.S., On the stability of solitary waves for nonlinear Schrödinger equations, (), 75-98 · Zbl 0841.35108
[3] Buslaev, V.S.; Sulem, C., On the asymptotic stability of solitary waves of nonlinear Schrödinger equations, Ann. inst. H. Poincaré anal. non linéaire, 20, 419-475, (2003) · Zbl 1028.35139
[4] Cuccagna, S., Stability of standing waves for NLS with perturbed Lamé potential, J. differential equations, 223, 112-160, (2006) · Zbl 1115.35120
[5] Cuccagna, S., On asymptotic stability of ground states of NLS, Rev. math. phys., 15, 877-903, (2003) · Zbl 1084.35089
[6] Cuccagna, S.; Mizumachi, T., On asymptotic stability in energy space of ground states for nonlinear Schrödinger equations · Zbl 1155.35092
[7] Cuccagna, S.; Pelinovsky, D.; Vougalter, V., Spectra of positive and negative energies in the linearization of the NLS problem, Comm. pure appl. math., 58, 1-29, (2005) · Zbl 1064.35181
[8] Christ, M.; Kiselev, A., Maximal functions associated with filtrations, J. funct. anal., 179, 409-425, (2001) · Zbl 0974.47025
[9] Deift, P.; Trubowitz, E., Inverse scattering on the line, Comm. pure appl. math., 32, 121-251, (1979) · Zbl 0388.34005
[10] Fibich, G.; Wang, X.P., Stability of solitary waves for nonlinear Schrödinger equations with inhomogeneous nonlinearities, Phys. D, 175, 96-108, (2003) · Zbl 1098.74614
[11] Gustafson, S.; Nakanishi, K.; Tsai, T.P., Asymptotic stability and completeness in the energy space for nonlinear Schrödinger equations with small solitary waves, Int. math. res. not., 66, 3559-3584, (2004) · Zbl 1072.35167
[12] Zhou, Gang; Sigal, I.M., Asymptotic stability of nonlinear Schrödinger equations with potential, Rev. math. phys., 17, 1143-1207, (2005) · Zbl 1086.82013
[13] Zhou, Gang; Sigal, I.M., Relaxation of solitons in nonlinear Schrödinger equations with potential · Zbl 1126.35065
[14] Grillakis, M.; Shatah, J.; Strauss, W., Stability of solitary waves in the presence of symmetries, I, J. funct. anal., 74, 160-197, (1987) · Zbl 0656.35122
[15] Grillakis, M.; Shatah, J.; Strauss, W., Stability of solitary waves in the presence of symmetries, II, J. funct. anal., 94, 308-348, (1990) · Zbl 0711.58013
[16] Krieger, J.; Schlag, W., Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension, J. amer. math. soc., 19, 815-920, (2006) · Zbl 1281.35077
[17] Mizumachi, T., Asymptotic stability of small solitons to 1D NLS with potential
[18] Mizumachi, T., Asymptotic stability of small solitons for 2D nonlinear Schrödinger equations with potential · Zbl 1146.35085
[19] Perelman, G.S., On the formation of singularities in solutions of the critical nonlinear Schrödinger equation, Ann. inst. H. Poincaré, 2, 605-673, (2001) · Zbl 1007.35087
[20] Pillet, C.A.; Wayne, C.E., Invariant manifolds for a class of dispersive, Hamiltonian partial differential equations, J. differential equations, 141, 310-326, (1997) · Zbl 0890.35016
[21] Rodnianski, I.; Schlag, W.; Soffer, A., Asymptotic stability of N-soliton states of NLS, (2003), preprint
[22] Stuart, D.M.A., Modulation approach to stability for non-topological solitons in semilinear wave equations, J. math. pures appl., 80, 51-83, (2001)
[23] Shatah, J.; Strauss, W., Instability of nonlinear bound states, Comm. math. phys., 100, 173-190, (1985) · Zbl 0603.35007
[24] Smith, H.F.; Sogge, C.D., Global Strichartz estimates for nontrapping perturbations of the Laplacian, Comm. partial differential equations, 25, 2171-2183, (2000) · Zbl 0972.35014
[25] Soffer, A.; Weinstein, M., Multichannel nonlinear scattering, II. the case of anisotropic potentials and data, J. differential equations, 98, 376-390, (1992) · Zbl 0795.35073
[26] Soffer, A.; Weinstein, M., Selection of the ground state for nonlinear Schrödinger equations, Rev. math. phys., 16, 977-1071, (2004) · Zbl 1111.81313
[27] Tsai, T.P.; Yau, H.T., Asymptotic dynamics of nonlinear Schrödinger equations: resonance dominated and radiation dominated solutions, Comm. pure appl. math., 55, 153-216, (2002) · Zbl 1031.35137
[28] Tsai, T.P.; Yau, H.T., Relaxation of excited states in nonlinear Schrödinger equations, Int. math. res. not., 31, 1629-1673, (2002) · Zbl 1011.35120
[29] Tsai, T.P.; Yau, H.T., Classification of asymptotic profiles for nonlinear Schrödinger equations with small initial data, Adv. theor. math. phys., 6, 107-139, (2002) · Zbl 1033.81034
[30] Weder, R., Center manifold for nonintegrable nonlinear Schrödinger equations on the line, Comm. math. phys., 170, 343-356, (2000) · Zbl 1003.37045
[31] Weder, R., \(L^p \rightarrow L^{p^\prime}\) estimates for the Schrödinger equation on the line and inverse scattering for the nonlinear Schrödinger equation with a potential, J. funct. anal., 170, 37-68, (2000) · Zbl 0943.34070
[32] Weinstein, M., Lyapunov stability of ground states of nonlinear dispersive equations, Comm. pure appl. math., 39, 51-68, (1986) · Zbl 0594.35005
[33] Weinstein, M., Modulation stability of ground states of nonlinear Schrödinger equations, SIAM J. math. anal., 16, 472-491, (1985) · Zbl 0583.35028
[34] Wilcox, C., Sound propagation in stratified fluids, Appl. math. sci., vol. 50, (1984), Springer-Verlag · Zbl 0543.76107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.